Japanese Journal of Mathematics

, Volume 3, Issue 1, pp 19–47

Invariant or quasi-invariant probability measures for infinite dimensional groups

Part II: Unitarizing measures or Berezinian measures
Special Feature: The 3rd Takagi Lectures

Abstract

Some infinitesimal representations of Virasoro algebra are known to be unitarizable; is it possible to realize the underlying Hilbert space as an L2-space?

Keywords and phrases

infinite dimensional Siegel disk univalent functions Jordan curves Virasoro algebra Kirillov representation 

Mathematics Subject Classification (2000)

11F46 37K65 60H07 81R10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. A.
    H. Airault, Stochastic analysis on finite dimensional Siegel disks, approach to the infinite dimensional Siegel disk and upper half-plane, Bull. Sci. Math., 128 (2004), 605–659.MATHCrossRefMathSciNetGoogle Scholar
  2. A-M00.
    H. Airault and P. Malliavin, Regularized Brownian motion on the Siegel disk of infinite dimension, Ukrain. Mat. Zh., 52 (2000), 1158–1165.MATHMathSciNetGoogle Scholar
  3. A-M01.
    H. Airault and P. Malliavin, Unitarizing probability measures for representations of Virasoro algebra, J. Math. Pures Appl. (9), 80 (2001), 627–667.MATHCrossRefMathSciNetGoogle Scholar
  4. A-M06.
    H. Airault and P. Malliavin, Quasi-invariance of Brownian measures on the group of circle homemorphisms and infinite-dimensional Riemannian geometry, J. Funct. Anal., 241 (2006), 99–142.MATHCrossRefMathSciNetGoogle Scholar
  5. A-M-T.
    H. Airault, P. Malliavin and A. Thalmaier, Canonical Brownian motion on the space of univalent functions and resolution of Beltrami eqautions by a continuity method along stochastic flows, J. Math. Pures Appl. (9), 83 (2004), 955–1018.MATHMathSciNetGoogle Scholar
  6. A-N.
    H. Airault and Yu. Neretin, On the action of Virasoro algebra on the space of univalent functions, Bull. Sci. Math., 132 (2008), 27–39.MATHCrossRefGoogle Scholar
  7. A-R.
    H. Airault and J. Ren, Modulus of continuity for the canonic Brownian motion on the group of diffeomorphisms of the circle, J. Funct. Anal., 196 (2002), 395–426.MATHCrossRefMathSciNetGoogle Scholar
  8. B.
    F.A. Berezin, Quantization in complex symmetric spaces, Izv. Akad. Nauk SSSR Ser. Mat., 39 (1975), 363–402.MATHMathSciNetGoogle Scholar
  9. C-M98.
    A.B. Cruzeiro and P. Malliavin, Nonperturbative construction of invariant measure through confinement by curvature, J. Math. Pures Appl. (9), 77 (1998), 527–537.MATHMathSciNetGoogle Scholar
  10. C-M08.
    A.B. Cruzeiro and P. Malliavin, Stochastic calculus of variations on complex line bundle and construction of unitarizing measures for Poincaré disk, J. Funct. Anal., 2008.Google Scholar
  11. F.
    S. Fang, Solving stochastic differential equations on Homeo(S 1), J. Funct. Anal., 216 (2004), 22–46.MATHCrossRefMathSciNetGoogle Scholar
  12. H-R.
    D.K. Hong and S.G. Rajeev, Universal Teichmuller space and Diff(S 1)/S 1, Comm. Math. Phys., 135 (1991), 401–411.MATHCrossRefMathSciNetGoogle Scholar
  13. I.
    K. Itô, The Brownian motion and tensor fields on Riemannian manifolds, In: Proc. Internat. Congr. Mathematicians, Stockholm, 1962, Inst. Mittag-Leffler, Djursholm, 1963, pp. 536–539.Google Scholar
  14. Ki.
    A.A. Kirillov, Geometric approach to discrete series of unirreps for Vir., J. Math. Pures Appl. (9), 77 (1998), 735–746.MATHMathSciNetGoogle Scholar
  15. K-S.
    M. Kontsevich and Y. Suhov, On Malliavin measures, SLE, and CFT, Proc. Steklov Inst. Math., 258 (2007), 100–146.CrossRefGoogle Scholar
  16. Ki-Y.
    A.A. Kirillov and D.V. Yur’ev, Kähler geometry of the infinite-dimensional homogeneous manifold M=Diff+(S 1)/Rot(S 1), Funct. Anal. Appl., 20 (1986), 322–324.MATHCrossRefMathSciNetGoogle Scholar
  17. M99.
    P. Malliavin, The canonic diffusion above the diffeomorphism group of the circle, C. R. Acad. Paris Sér. I Math., 329 (1999), 325–329.MATHMathSciNetGoogle Scholar
  18. N.
    Yu. Neretin, Representations of Virasoro and affine Lie algebras, Encyclopedia Math. Sci., 22 (1994), 157–234.MathSciNetGoogle Scholar
  19. W.
    A. Weil, Sur les groupes topologiques et les groupes mesurés, C. R. Math. Acad. Sci. Paris, 202 (1936), 1147–1149.MATHGoogle Scholar

Copyright information

© The Mathematical Society of Japan and Springer Japan 2008

Authors and Affiliations

  1. 1.ParisFrance

Personalised recommendations